# SDR SWAA2024070999074

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AT LEVEL OF BS 767 AFT CARGO COMPARTMENT 2024-361768<[01] TOOL USED ON STEP 4 AND 5: EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030457 DUE DATE: 15 OCT 24.;[02] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BS767 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BS767 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED AS RII
